Alert archive / Alabama / Freeze Warnings in 2006
Freeze Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 24, 2006, 2:49 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 25, 2006, 2:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2006, 2:49 PM CST (20:49 UTC)
- In effect from
- Mar 25, 2006, 2:00 AM CST
- Expired
- Mar 25, 2006, 7:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 242049 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 249 PM CST FRI MAR 24 2006 ...A FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SATURDAY MORNING FOR SOUTHWEST ALABAMA EXCEPT COASTAL SECTIONS...THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE AND MUCH OF SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION THROUGH SATURDAY AS STRONG HIGH PRESSURE OVER EAST TEXAS DRIFTS EASTWARD. OVERNIGHT TEMPERATURES WILL DROP TO 35 TO 40 BY MIDNIGHT TONIGHT...THEN BOTTOM OUT GENERALLY IN THE LOWER THIRTIES AFTER 3 AM. A PATCHY FREEZE WILL OCCUR ACROSS THE WARNED AREA. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT GIVING WAY TO PATCHES OF FROST AS WELL. THIS COLD SNAP SUGGESTS THAT GROWERS IN MUCH OF SOUTHEAST MISSISSIPPI...ALL OF SOUTHWEST ALABAMA EXCEPT FOR COASTAL SECTIONS...AND THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ051>060-FLZ003-005-MSZ067-075-076-250500- /O.UPG.KMOB.FZ.A.0002.060325T0900Z-060325T1300Z/ /O.NEW.KMOB.FZ.W.0003.060325T0800Z-060325T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY- GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN 249 PM CST FRI MAR 24 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST SATURDAY OR LATE TONIGHT THROUGH EARLY SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SATURDAY MORNING. OVERNIGHT TEMPERATURES WILL DROP TO 35 TO 40 BY MIDNIGHT TONIGHT...THEN BOTTOM OUT GENERALLY IN THE LOWER THIRTIES AFTER 3 AM. A PATCHY FREEZE WILL OCCUR ACROSS THE WARNED AREA. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT GIVING WAY TO PATCHES OF FROST AS WELL. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-MSZ078-079-250500- /O.NEW.KMOB.FZ.W.0003.060325T0800Z-060325T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...WIGGINS...LUCEDALE 249 PM CST FRI MAR 24 2006 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST SATURDAY OR LATE TONIGHT THROUGH EARLY SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST SATURDAY. OVERNIGHT TEMPERATURES WILL DROP TO NEAR 40 BY MIDNIGHT TONIGHT...THEN BOTTOM OUT IN THE LOWER TO MID THIRTIES AFTER 3 AM. A PATCHY FREEZE WILL OCCUR ACROSS THE WARNED AREA. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT GIVING WAY TO PATCHES OF FROST AS WELL. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
2 follow-up statements
000 WWUS74 KMOB 250120 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 720 PM CST FRI MAR 24 2006 ...A FREEZE WARNING IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SATURDAY MORNING FOR SOUTHEAST MISSISSIPPI...THE INTERIOR OF SOUTHWEST ALABAMA...AND THE INTERIOR OF THE NORTHWEST FLORIDA PANHANDLE... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF TEXAS. A LIGHT FREEZE IS ANTICIPATED OVER THE WARNED AREA. WINDS WILL BECOME LIGHT AND VARIABLE LATE TONIGHT GIVING WAY TO PATCHES OF FROST AS WELL. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-250800- /O.CON.KMOB.FZ.W.0003.060325T0800Z-060325T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 720 PM CST FRI MAR 24 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST SATURDAY... OVERNIGHT TEMPERATURES WILL DROP TO 35 TO 40 BY MIDNIGHT TONIGHT...THEN BOTTOM OUT GENERALLY IN THE LOWER THIRTIES AFTER 2 AM. PATCHES OF FROST ARE ANTICIPATED AS WELL. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES. $$ 10
000 WWUS74 KMOB 251031 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 428 AM CST SAT MAR 25 2006 ...A FREEZE WARNING REMAINS IN EFFECT THROUGH 7 AM THIS MORNING FOR WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA... ...A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA LATE TONIGHT AND EARLY SUNDAY MORNING... ...A FROST ADVISORY IS IN EFFECT FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND EARLY SUNDAY MORNING AS WELL... .UNSEASONABLY COLD AIR WILL CONTINUE TO SPREAD INTO THE CENTRAL GULF COAST REGION TONIGHT AS STRONG HIGH PRESSURE DRIFTS EAST OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. A BRIEF...LIGHT FREEZE IS ANTICIPATED OVER THE FREEZE WARNING AREA ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTH ALABAMA...WITH AREAS OF FROST EXPECTED FURTHER SOUTH TO NEAR THE COAST. ALZ052>060-252200- /O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ /O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/ WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP 428 AM CST SAT MAR 25 2006 ...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... ...A FREEZE WARNING IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... PERSISTENT WINDS BLOWING FROM 5 TO 10 MPH HAVE MANAGED TO KEEP TEMPERATURES FROM FALLING TO THE FREEZING MARK THIS MORNING...SO THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL TO NEAR OR JUST BELOW FREEZING FOR A FEW HOURS. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST...WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES. $$ ALZ061-062-FLZ001-003-005-MSZ075-076-078-079-252200- /O.CAN.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ /O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 428 AM CST SAT MAR 25 2006 ...THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... ...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... PERSISTENT WINDS FROM 5 TO 10 MPH HAVE MANAGED TO KEEP TEMPERATURES FROM FALLING TO THE FREEZING MARK EARLY THIS MORNING...SO THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. HOWEVER...AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO THE MIDDLE 30S. TEMPERATURES IN THE MIDDLE 30S WITH CALM WINDS WILL ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ALZ051-MSZ067-251300- /O.NEW.KMOB.FZ.W.0004.060326T0900Z-060326T1300Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-060325T1300Z/ CHOCTAW-WAYNE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...WAYNESBORO 428 AM CST SAT MAR 25 2006 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...A FREEZE WARNING IS ALSO IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL BELOW FREEZING AGAIN FOR A FEW HOURS EARLY SUNDAY. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS...ALONG WITH FROST... WILL BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. GROWERS ARE URGED TO TAKE PROTECTIVE MEASURES FOR THEIR PLANTS AGAIN TONIGHT FOR ANOTHER EXPECTED FREEZE EARLY SUNDAY MORNING. $$ ALZ063-064-FLZ002-004-006-252200- /O.NEW.KMOB.FR.Y.0001.060326T0900Z-060326T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 428 AM CST SAT MAR 25 2006 ...A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM CST SUNDAY FOR THE INLAND AREAS JUST NORTH OF THE COAST... AS A HIGH PRESSURE SYSTEM MOVES EAST ACROSS THE AREA EARLY SUNDAY MORNING...THE WINDS WILL DIMINISH ALLOWING TEMPERATURES TO FALL INTO THE MIDDLE 30S OVER THE INLAND AREAS JUST NORTH OF THE COAST. TEMPERATURES IN THE MID 30S WITH CALM WINDS WILL ALLOW AREAS OF FROST TO FORM. THEREFORE...A FROST ADVISORY HAS BEEN ISSUED FOR THE EARLY MORNING HOURS ON SUNDAY JUST NORTH OF THE COAST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GARMON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 24, 7:07 AM CST, 7 hours 42 minutes earlier.
Area forecast discussion, Mar 24, 7:07 AM CST, 7 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CST FRI MAR 24 2006
.UPDATE...SENT A ZONE FORECAST UPDATE TO REMOVE THE FREEZE WARNING
THAT WAS IN EFFECT UNTIL 7 AM FOR CHOCTAW AND WILCOX COUNTIES. A
FREEZE WATCH CONTINUES FOR TONIGHT (SEE UPDATED WWA SECTION BELOW
AND NPWMOB FOR EXACT LOCATIONS./13
...PREVIOUS DISCUSSION........................................
.SHORT TERM...(TODAY AND TONIGHT) 06Z SFC ANALYSIS SHOWS STRONG HIGH
PRESSURE CENTERED OVER TEXAS PROGGED TO DRIFT EAST ACROSS THE LOWER
MS RIVER VALLEY AND SE STATES THROUGH MONDAY. AS A RESULT COOLER
THAN NORMAL CONDITIONS WILL PREVAIL THROUGH EARLY SUNDAY AS COOL DRY
AIR ADVECTS SOUTHWARD EAST OF THE HIGH. FOR TONIGHT WINDS WILL
BECOME LIGHT AND VARIABLE FOR MOST INLAND SECTIONS OF THE CWFA
POSSIBLY LEADING TO SOME PATCHES OF FROST ALSO. GUSTY NORTHERLY
WINDS TODAY WILL MAKE TEMPERATURES FEEL MUCH COOLER THAN PREDICTED
PRODUCING WIND CHILLS IN THE 50S. WILL STAY CLOSE TO CURRENT MAV
GUIDANCE AND CONTINUE WITH A FREEZE WATCH THROUGH SAT MORNING. HAVE
ADDED BOTH INLAND PORTIONS OF OKALOOSA AND SANTA ROSA COUNTRIES TO
THE FREEZE WATCH. /32
(SATURDAY THROUGH NEXT FRIDAY)...SFC LOW NOW DEVELOPING OFF THE
SOUTHEAST US COAST AS 120 KT JETSTREAK AND ASSOCIATED UPPER PV
ANOMALY ROTATE THROUGH THE SOUTHEAST. AS THE UPPER TROUGH CONTINUES
TO SLIDE EAST OF THE REGION...NORTHWESTERLY UPPER LEVEL FLOW WILL
SUPPORT HIGH PRESSURE BUILDING INTO THE AREA THROUGH SUNDAY. THIS
WILL KEEP THE AREA IN DRY NORTHWESTERLY SFC FLOW AND KEEP THE GULF
OF MEXICO CUTOFF THROUGH THE SHORT TERM. THIS MEANS A DRY AND COOL
FORECAST THROUGH THE FIRST PART OF THE EXTENDED WITH TEMPERATURES BELOW
CLIMO. AS STATED ABOVE...TEMPERATURES PRESENT THE GREATEST FORECAST
CONCERN IN THE SHORT TERM. THE STRONG GRADIENT BETWEEN DEVELOPING
LOW PRESSURE OFF THE SE COAST AND HIGH PRESSURE BUILDING INTO THE
AREA IS HELPING KEEP WINDS IN THE 5 TO 10 MPH RANGE AND THUS
PREVENTING WIDESPREAD FREEZING TEMPERATURES. AS THE SFC HIGH GETS
CLOSER SAT NIGHT...THE GRADIENT WILL WEAKEN ALLOW FOR BETTER
RADIATIONAL COOLING AND THUS A BETTER SHOT AT FREEZING TEMPS ACROSS
THE INTERIOR. WILL LET THE DAYSHIFT ASSESS THE POSSIBLE NEED FOR A
FREEZE WATCH ON SATURDAY NIGHT.
ON MONDAY...THE SFC HIGH SHIFTS TO THE EAST AS THE LONGWAVE RIDGE
OVER THE CENTRAL STATES SLIDES EAST IN ADVANCE OF A SHORTWAVE MOVING
ACROSS THE UPPER MIDWEST AND THE ASSOCIATED COLD FRONT. IN ADVANCE
OF THE COLD FRONT RETURN FLOW BEGINS AS SFC WINDS BECOME SOUTHERLY
WITH TEMPERATURES WARMING BACK TO NEAR NORMAL. COLD FRONT BRIEFLY
STALLS ACROSS CENTRAL ALABAMA BEFORE GETTING A SHOVE TO THE SOUTH
WITH SLIGHT CHANCES OF RAIN. DID KEEP A LITTLE HIGHER POPS ACROSS THE
NORTHWESTERN ZONES TO AGREE WITH SURROUNDING OFFICES. AS THIS SYSTEM
EJECTS TO THE EAST BY THE END OF NEXT WEEK...THE PREVIOUSLY
MENTIONED FRONTAL BOUNDARY WILL MOVE BACK TO THE NORTH AS A WARM
FRONT WITH SOME OVERRUNNING SHOWERS/THUNDERSTORMS POSSIBLE.
HOWEVER...MODEL SPREAD IS RATHER HIGH DURING THE LATTER HALF OF THE
EXTENDED CONCERNING THE HANDLING OF THE FOUR CORNERS SYSTEM. DUE TO
THE UNCERTAINTY IN THIS PERIOD...HAVE ONLY GONE WITH SLIGHT CHANCE
POPS AND ADDED THUNDER AS THE AREA WILL BE MORE UNSTABLE DURING THIS
PERIOD.
&&
.MARINE...A MODERATE TO STRONG NORTHERLY WIND WILL PERSIST THROUGH
EARLY SUN AS STRONG HIGH PRESSURE TO THE WEST DRIFTS SLOWLY EAST.
SEAS WILL CONTINUE TO BUILD THROUGH TONIGHT THEN GRADUALLY SUBSIDE
ON SAT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS
AFTERNOON FOR THE ENTIRE MARINE AREA. /32
&&
.FIRE WEATHER...CONTINUED DRY NORTHWESTERLY FLOW COMBINED WITH
AFTERNOON TEMPERATURES IN THE LOWER 60S WILL CAUSE AFTERNOON
RELATIVE HUMIDITY VALUES TO DROP BELOW CRITICAL VALUES IN THE
WESTERN FLORIDA PANHANDLE AND A RED FLAG WARNING IS IN EFFECT THIS
AFTERNOON WITH A WATCH IN EFFECT ON SATURDAY AFTERNOON. RED FLAG
CONDITIONS WILL LIKELY CONTINUE THROUGH THE FIRST OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 36 65 37 / 0 0 0 0
PENSACOLA 63 39 64 38 / 0 0 0 0
DESTIN 63 41 64 41 / 0 0 0 0
EVERGREEN 58 35 61 33 / 0 0 0 0
WAYNESBORO 60 34 63 34 / 0 0 0 10
CAMDEN 58 35 60 34 / 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
FREEZE WATCH FROM 3 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FREEZE WATCH FROM 3 AM SATURDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
13/JC
32/Hazardous weather outlook, Mar 24, 5:00 AM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST FRI MAR 24 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CST FRI MAR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...(TODAY AND TONIGHT). A STRONG RIDGE OF HIGH PRESSURE...BUILDING EAST OUT OF TEXAS... CONTINUES TO BRING THE THREAT OF A LIGHT FREEZE OVER INLAND SECTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND PARTS OF NORTHWEST FLORIDA. STRONG NORTHERLY WINDS AND BUILDING SEAS WILL CREATE A POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON AND TONIGHT. AN INCREASED THREAT FOR WILDFIRES WILL CONTINUE TODAY DUE TO LOW AFTERNOON RELATIVE HUMIDITIES AND BREEZY CONDITIONS. . .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY). FREEZING OR NEAR FREEZING TEMPERATURE ALONG WITH POSSIBLE FRONTS WILL BE LIKELY AGAIN SATURDAY NIGHT. STAY TUNED FOR FURTHER UPDATES LATER TODAY. AN INCREASED THREAT FOR WILDFIRES WILL CONTINUE THROUGH MONDAY DUE TO LOW AFTERNOON RELATIVE HUMIDITIES. THUNDERSTORM CHANCES RETURN TO THE FORECAST BY TUESDAY AS AN AREA OF LOW PRESSURE AND A TRAILING COLD FRONT APPROACH FROM THE WEST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED TONIGHT.
Nearby
Freeze Warnings in Alabama, 2006Freeze Warnings in Mississippi, 2006Freeze Warnings in Florida, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.